# SDR 97ZZZX1694

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS464322
- Condition: Detached
- Location: Nlg Torq Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT CAME OUT OF JUNCTURE OF UPPER AND LOWER TORQUE LINK ASSY ON NOSE GEAR ALLOWING NOSEWHEEL TO TURN 90 DEGREES RIGHT OF CENTER AND COLLAPSE.  SUBMITTER SUGGESTED TO SPECIAL CHECK THIS BOLT AS PART OF PILOT'S PRE-FLIGHT INSPECTION.
